# SDR 9520272703

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE STALLED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  NO DISCREPANCIES WERE NOTED ON INSPECTION OR DURING RUNUP.  AIRCRAFT CONTINUES IN SERVICE.  NOTE:  STRONG CROSSWINDS NOTED AT TIME OF TAKEOFF ATTEMPT.
